# SDR C2XA00BT071

- Difficulty date: October 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING 3A INSPECTION, MAINTENANCE FOUND EMERGENCY AISLE PATH LIGHTS ROM SEATS 12A TO 19A WILL NOT STAY ON.  REMOVED AND REPLACED NR 4 EMERGENCY EXIT LIGHT BATTERY PACK IAW EMB145 MM 33-50-04.  OPS CHECKED GOOD.  (M)
